Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the remedy for itchiness and rash over the body due to a tattoo ?

Please help.I just recently got a new tattoo.On the back of my calf .A bit smaller then the palm of my hand .I have over 20 tattoos,so this is nowhere near my first.However,this is the first time that I broke out around my tattoo.Little white pimples .OK,I figured that I overmoisturising/or allergic reaction to the lotion ...However,I also have some pimples on the front of my leg,and even one on my stomach.Id say about 15 in all.I just need to be reassured that I am OK.It has not gotten worse in 2 days,but freaked me out that the pimples are in other spots on my body then just by the tattooand some are red.And some have red around pimple.Thank You SO much! PS.No pus .No pain.The tattoo itself is perfectly fine,except a little dry because I put NOTHING on it yesterday.Still red around the tat.Been 5 days.Bumps itch like crazy
Asked On : Wed, 29 Feb 2012
Answers:  2 Views:  591
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
HI,
U HAVE DEVELOPED ALLERGIC REACTION / INFECTED DUE TO CONTAMINATED NEEDLE USED.
U NEED TO TAKE PRECAUTION ON SUCH ISSUES IN FUTURE, PRONE FOR INFECTIONS / HIV etc.

ANYWAY AS OF NOW, TAKE Tab. AVIL= 25 mg [B.D, I-0-I * 5 days], TAB. AZEE =500mg [ONCE A DAY, this is antibiotic * 5 days]. if u still have any complaints go see ur doctor.
Answered: Wed, 29 Feb 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear

Thanks for choosing HCM..,,

TATOO MARKS..... Way of doing Tatoos is important , Use safe and Sterilized procedures...,

TATOOS...... can cause skin problems such as...,

1) GRANULOMAS... (red bumps caused by inflammation) ...,

2) KELOID SCARS..,

3) ALLERGIC REACTIONS, making skin itch and break out. ..,

These allergic reactions can occur with no warning...,

years after you get your tattoo....,

4) Getting a tattoo also puts you in danger of getting diseases such as ....,

AIDS, tetanus, hepatitis B and hepatitis C ....,

(although you can reduce your risk by selecting a good tattoo parlor).

5) In Ur case redness around the Tatoos means inflammation around the Tatoos...

So Tatoo is fashionable...but will give drastic problems also......,

So selection of good tatoo artist and parlour is important..,

Now U use...

1) Tab Azithromycin 250 mg daily for 5 days..,

2) Fusidic acid and Betamethasone cream apply on tatoo area..,

3) Tab Levocetrizine daily for 10 days....,

ok..good luck
Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor